Alert archive / Mississippi / Areal Flood Warnings in 2021

Areal Flood Warning 9, NWS Jackson, MS

June 10, 2021Bolivar County, Leflore County, Sunflower County, Mississippi

NWS Jackson, MS issued this areal flood warning at Jun 10, 2021, 6:10 PM CDT for Bolivar County, Leflore County, Sunflower County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2021, 6:10 PM CDT (23:10 UTC)
Expired
Jun 10, 2021, 8:15 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Bolivar County, MS, Leflore County, MS, Sunflower County, MS

The radar

The Little Rock radar (KLZK), 176 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1521 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1521 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

961 
WGUS44 KJAN 102310
FLWJAN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
610 PM CDT Thu Jun 10 2021

MSC011-083-133-110115-
/O.NEW.KJAN.FA.W.0009.210610T2310Z-210611T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bolivar MS-Leflore MS-Sunflower MS-
610 PM CDT Thu Jun 10 2021

The National Weather Service in Jackson has issued a

* Flood Warning for...
  Western Leflore County in north central Mississippi...
  Northeastern Bolivar County in northwestern Mississippi...
  Northeastern Sunflower County in northwestern Mississippi...

* Until 815 PM CDT.

* At 610 PM CDT, the Mississippi Department of Transportation and 
  trained weather spotters reported continued flooding from previous 
  heavy rainfall in the warned area. Flooding is already occurring. 
  Between 7 and 12 inches of rain have fallen.

Some locations that are experiencing flooding include...
  Ruleville, Shelby, Drew, Rosedale, Parchman, Mound Bayou, Renova, 
  Gunnison, Rome, Deeson, Swiftown, Merigold, Duncan, Beulah, Pace 
  and Winstonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3408 9087 3407 9066 3399 9066 3399 9045
      3381 9045 3381 9039 3324 9037 3326 9045
      3365 9045 3377 9066 3378 9099 3386 9107
      3393 9101 3397 9109 3400 9102 3396 9097
      3402 9099 3403 9089

$$

DL

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this areal flood warning went out at Jun 10, 4:07 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 10, 4:07 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
407 PM CDT Thu Jun 10 2021

.DISCUSSION...

Rest of this evening & Friday:

Due to the ongoing convection beginning to lessen in coverage &
spread further to the W/SW, cancelled a good portion so the Flash
Flood Watch, which only goes through 7PM. Due to some heavy
convective rates, some flash flooding remains possible.

Tonight: Expect convection to gradually wane down by early
evening, so most of the flash flooding threat will subside.
However, with the trough axis slowly sliding east, flow aloft
will gradually transition to more W/NW flow. This will lead to a
gradual eastward progression of rain chances. Will keep some
scattered rain chances in due to anomalous moisture & some weak
confluent flow of high Theta E (i.e +340K)/moisture transport &
deep warm cloud layer of 15kft. Due to this, will lead to some
potential redevelopment of showers & possibly a storm in Hwy 82 &
Hwy 45 corridors just before daybreak. Held off mention in the HWO
as convection looks more robust later. Lows will again be above
normal.

Friday: A warmer afternoon looks in store as stronger mid-level
ridging builds in from the west. With N/NW flow & anomalous
moisture, persistence for flash flooding will be the norm. There
will be slightly better lapse rates/moderate instability &
slightly stronger low-mid level bulk shear. Some stronger storms
can't be ruled out, especially with any S/SE moving bowing
segments. Some heavy rain & backbuilding/training of storms looks
possible again in N central-NE MS from the Hwy 82 to Hwy 45
corridors & down into central MS. Due to wet antecedent
conditions, put a "Limited" in the HWO/graphics, but held off on
any Flash Flood Watch or potential higher threat areas due to some
break in convection, more scattered coverage & most of the threat
moving further E out of the hardest hit flooded areas recently.
/DC/

Friday Night through Thursday...The next highest chance of
rain/storms looks to be Saturday into Saturday evening, as a
potential storm complex may develop into our area. Monday and
Tuesday are trending warm and humid as the remnants of the warm
and moist airmass begin to push out of the area. A cool front is
expected to dive into our area, which could bring drier and more
tolerable air into the middle and end of the week.

An upper level trough continues to exist to our east and a ridge to
our west, continuing a pattern of lingering high, low-level moisture
and vertical motion as our region resides in the corridor between
the amplifying upper ridge and sharpening eastern CONUS trough. With
the extension of the positively tilted trough to our east,
rain/storm chances increase Saturday into Saturday night as a
possible MCS setup continues to show better agreement in model
output. Even with better agreement, the confidence of timing and
location are still fairly low at this time. If a system develops, it
is expected to move relatively quickly through the region, in north
to south direction, so flooding is not a concern at this time. The
850 mb levels are fairly warm, 19-20C, combining with cooler mid
level temperatures, which will support fairly steep lapse rates and
aid in the development of stronger vertical motion in this system. A
combination of the ingredients in this system are conducive to a
possible severe weather threat, including strong winds and hail. As
more model runs are available, we will continue refining our
forecast for this system or potential severe weather threat. /ASJ/

&&

.AVIATION...
18Z TAF discussion: Scattered to numerous coverage of +SHRA/TSRA
continued this morning & migrated further W/SW into early this
afternoon. Any intermittent MVFR/IFR cigs should clear out over
the next couple of hours. Heaviest +TSRA is migrating further SW,
leading to decreasing coverage through 10/23Z to 11/00Z. Any TAF
site impacted will have brief flight cat reductions down to IFR &
brief gusts up to 30-35mph, but potential is lessening for most
sites. Another night of reduced flight cats/cigs to IFR-MVFR
along w/ some isolated MVFR vsby are expected. This will develop
around 11/08-10Z & prevail until 11/14-16Z, w/ areas in the W on
the earlier end. Winds are mainly from SW & similar Friday. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  90  73  91 /  30  24  10  30
Meridian      71  88  71  88 /  45  47  21  38
Vicksburg     74  90  74  93 /  27  13   6  25
Hattiesburg   72  91  73  91 /  16  18   6  33
Natchez       74  90  73  90 /  10   9   1  17
Greenville    73  90  74  91 /  40  29  11  29
Greenwood     72  86  73  91 /  59  54  18  35

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ018-019-034-
     035-040>042.

LA...Flash Flood Watch until 7 PM CDT this evening for LAZ007>009.

AR...Flash Flood Watch until 7 PM CDT this evening for ARZ074-075.

&&

DC/ASJ
Hazardous weather outlook, Jun 10, 3:30 PM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
330 PM CDT Thu Jun 10 2021

ARZ074-075-LAZ007>009-MSZ018-019-034-040-041-112030-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar-
Sunflower-Washington-Issaquena-Sharkey-
330 PM CDT Thu Jun 10 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, northwest Mississippi, and west
central Mississippi.

.DAY ONE...Tonight and Friday

FLOODING
THREAT...Elevated
TIMING...Through the remainder of this afternoon

Through the remainder of this afternoon, areas of flash flooding
likely and some roads could be flooded or closed. Some structures
may be potentially threatened by high water. Minor to moderate
river flooding is ongoing.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ028>033-037>039-044>046-051-052-112030-
Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-
Noxubee-Leake-Neshoba-Kemper-Newton-Lauderdale-
330 PM CDT Thu Jun 10 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Tonight and Friday

FLOODING
THREAT...Limited
TIMING...Friday

Friday, localized flash flooding is possible, particularly in low
lying and urban areas. Minor to moderate river flooding is
possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

LAZ015-016-MSZ047-112030-
Richland-Madison LA-Warren-
330 PM CDT Thu Jun 10 2021

This hazardous weather outlook is for portions of northeast
Louisiana, and west central Mississippi.

.DAY ONE...Tonight and Friday

FLOODING
THREAT...Limited
TIMING...Through the remainder of this afternoon

Through the remainder of this afternoon, localized flash flooding
is possible, particularly in low lying and urban areas. Minor to
moderate river flooding is ongoing.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ035-112030-
Humphreys-
330 PM CDT Thu Jun 10 2021

This hazardous weather outlook is for portions of central
Mississippi.

.DAY ONE...Tonight and Friday

FLOODING
THREAT...Elevated
TIMING...Mainly through the rest of this afternoon

Mainly through the rest of this afternoon, areas of flash
flooding likely and some roads could be flooded or closed. Some
structures may be potentially threatened by high water. Minor to
moderate river flooding is ongoing.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ025>027-036-042-112030-
Leflore-Grenada-Carroll-Holmes-Yazoo-
330 PM CDT Thu Jun 10 2021

This hazardous weather outlook is for portions of central
Mississippi, and north central Mississippi.

.DAY ONE...Tonight and Friday

FLOODING
THREAT...Limited
TIMING...This afternoon and again Friday

This afternoon and again Friday, localized flash flooding is
possible, particularly in low lying and urban areas. Minor to
moderate river flooding is ongoing.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

LAZ023>026-MSZ043-048>050-053>066-072>074-112030-
Franklin LA-Catahoula-Tensas-Concordia-Madison MS-Hinds-Rankin-
Scott-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
330 PM CDT Thu Jun 10 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
south central Mississippi.

.DAY ONE...Tonight and Friday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

23

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Jun 10, 2:49 PM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
249 PM CDT Thu Jun 10 2021

ARZ074-102045-
Ashley AR-
249 PM CDT Thu Jun 10 2021

...STRONG THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL OVER
WESTERN ASHLEY COUNTY...

At 248 PM CDT, Meteorologists were tracking a strong thunderstorm
near Old Milo, or near North Crossett, moving southeast at 15 mph.

Winds in excess of 40 mph will be possible with this storm.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding.

Locations impacted include...
Crossett, Hamburg, North Crossett, West Crossett, Fountain Hill, Old
Milo and Blanchton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3321 9213 3321 9208 3324 9209 3325 9205
      3327 9204 3328 9204 3328 9200 3330 9200
      3331 9198 3335 9199 3335 9197 3338 9196
      3339 9198 3340 9199 3340 9191 3336 9166
      3302 9180 3320 9213
TIME...MOT...LOC 1948Z 294DEG 14KT 3325 9196

DL
Local storm report, Jun 10, 3:06 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      DERMOTT                 33.53N 91.44W
06/10/2021                   CHICOT             AR   EMERGENCY MNGR

            MAJOR FLOODING WITHIN THE CITY OF DERMOTT.
            SANDBAGGING IS ONGOING IN MANY AREAS TO KEEP
            WATER OUT OF HOMES AND BUSINESSES.

&&
Special weather statement, Jun 10, 3:06 PM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
306 PM CDT Thu Jun 10 2021

MSZ074-102045-
Forrest MS-
306 PM CDT Thu Jun 10 2021

...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL OVER NORTHERN
FORREST COUNTY...

At 305 PM CDT, Meteorologists were tracking thunderstorms which were
producing locally heavy rainfall near Macedonia, or 7 miles east of
Petal, moving east at 15 mph.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding.

Locations impacted include...
Hattiesburg, Petal, Sunrise and Macedonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3140 8934 3144 8915 3128 8915 3127 8930
TIME...MOT...LOC 2005Z 264DEG 15KT 3135 8913

DL
Special weather statement, Jun 10, 3:33 PM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
333 PM CDT Thu Jun 10 2021

MSZ073-102130-
Lamar MS-
333 PM CDT Thu Jun 10 2021

...LOCALLY HEAVY RAINFALL OCCURRING IN CENTRAL LAMAR COUNTY...

At 332 PM CDT, Meteorologists were tracking thunderstorms producing
locally heavy rainfall over Purvis, or 10 miles south of West
Hattiesburg, moving east at 15 mph.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding.

Locations impacted include...
Purvis and Baxterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3122 8964 3125 8935 3109 8935 3107 8961
TIME...MOT...LOC 2032Z 260DEG 14KT 3117 8944

DL
Special weather statement, Jun 10, 4:04 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
404 PM CDT Thu Jun 10 2021

ARZ074-102145-
Ashley AR-
404 PM CDT Thu Jun 10 2021

...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL OVER SOUTHWESTERN
ASHLEY COUNTY...

At 403 PM CDT, Meteorologists were tracking thunderstorms producing
locally heavy rainfall over Crossett, moving south at 5 mph.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding.

Locations impacted include...
Crossett, North Crossett, West Crossett, Berlin and Blanchton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3315 9211 3316 9212 3316 9214 3318 9213
      3320 9214 3321 9213 3321 9208 3324 9209
      3326 9204 3301 9150 3301 9206 3303 9209
      3303 9211 3307 9211 3307 9213 3308 9213
      3310 9214
TIME...MOT...LOC 2103Z 355DEG 5KT 3314 9206

DL
Local storm report, Jun 10, 4:15 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FLASH FLOOD      1 S POSSUMNECK          33.13N 89.74W
06/10/2021                   ATTALA             MS   EMERGENCY MNGR

            SHARKEY CREEK IS OVER HWY 19 NORTH.
            AUTHORITIES MAY NEED TO CLOSE THIS PORTION
            OF THE ROAD.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:12 PM CDTSevere Thunderstorm WarningJANHinds48 min
Jun 9, 7:36 PM CDTFlash Flood WarningJANJasper, Smith3 hr
Jun 9, 7:47 PM CDTSpecial Weather StatementJANCovington43 min
Jun 9, 8:00 PM CDTSpecial Weather StatementJANSimpson45 min
Jun 9, 8:31 PM CDTSpecial Weather StatementJANCopiah, Covington, Simpson29 min
Jun 9, 8:42 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson63 min
Jun 9, 9:01 PM CDTRiver Flood WarningJANLeake7 days
Jun 9, 9:01 PM CDTRiver Flood WarningJANLeake8 days
Jun 9, 9:01 PM CDTRiver Flood WarningJANLeake36 hr
Jun 9, 9:01 PM CDTRiver Flood WarningJANLeake7 days
Jun 9, 10:46 PM CDTRiver Flood WarningJANNoxubee8 days
Jun 9, 11:30 PM CDTSpecial Weather StatementJANMontgomery45 min
Jun 9, 11:52 PM CDTSpecial Weather StatementJANCarroll53 min
Jun 10, 2:37 AM CDTFlash Flood WarningJANCarroll, Grenada, Leflore3 hr
Jun 10, 4:38 AM CDTFlash Flood WarningJANCarroll, Montgomery7 hr
Jun 10, 5:06 AM CDTFlash Flood WarningJANChoctaw, Noxubee, Oktibbeha, Winston3 hr
Jun 10, 5:28 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatJANCarroll, Grenada, Leflore5 hr
Jun 10, 6:05 AM CDTFlash Flood WarningJANAttala, Holmes4 hr
Jun 10, 6:31 AM CDTSevere Thunderstorm WarningJANAttala, Leake38 min
Jun 10, 8:05 AM CDTFlash Flood WarningJANHolmes, Humphreys, Madison, Yazoo4 hr
Jun 10, 8:10 AM CDTFlash Flood WarningJANLeake, Neshoba, Winston4 hr
Jun 10, 8:38 AM CDTFlash Flood WarningJANLeflore, Sunflower3 hr
Jun 10, 8:53 AM CDTFlash Flood WarningJANIssaquena, Sharkey4 hr
Jun 10, 9:35 AM CDTFlash Flood WarningJANHumphreys, Washington6 hr
Jun 10, 9:46 AM CDTAreal Flood WarningJANChoctaw, Noxubee, Oktibbeha, Winston6 hr
Jun 10, 10:16 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatJANCarroll, Grenada, Leflore4 hr
Jun 10, 10:22 AM CDTFlash Flood Warning Considerable damage threatJANAttala, Holmes4 hr
Jun 10, 10:25 AM CDTRiver Flood WarningJANAttala3 days
Jun 10, 10:26 AM CDTRiver Flood WarningJANHinds, Rankin7 days
Jun 10, 10:33 AM CDTFlash Flood WarningJANBolivar3 hr
Jun 10, 10:36 AM CDTRiver Flood WarningJANHinds, Warren15 days
Jun 10, 10:51 AM CDTRiver Flood WarningJANLeflore7 days
Jun 10, 10:51 AM CDTRiver Flood WarningJANHumphreys4 days
Jun 10, 11:03 AM CDTRiver Flood WarningJANLowndes3 days
Jun 10, 12:19 PM CDTAreal Flood WarningJANHumphreys, Leake, Leflore, Madison, Sunflower, Yazoo6 hr
Jun 10, 12:31 PM CDTFlash Flood Warning Considerable damage threatJANIssaquena, Sharkey3 hr
Jun 10, 2:13 PM CDTAreal Flood WarningJANAttala, Carroll, Grenada, Holmes, Humphreys, Leflore6 hr
Jun 10, 3:06 PM CDTSpecial Weather StatementJANForrest39 min
Jun 10, 3:33 PM CDTSpecial Weather StatementJANLamar57 min
Jun 10, 3:51 PM CDTAreal Flood WarningJANIssaquena, Sharkey6 hr
Jun 10, 5:04 PM CDTFlash Flood Warning Considerable damage threatJANCarroll20 hr
Jun 10, 6:33 PM CDTRiver Flood WarningJANSharkey38 hr

Nearby

Areal Flood Warnings in Mississippi, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.